MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION MERIDIAN; NO-PROFILE LOCKING COVER

SEASPINE ORTHOPEDICS CORPORATION MERIDIAN; NO-PROFILE LOCKING COVER
Model Number RA1-250000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation as it remains implanted.No lot number was provided.A definitive root cause could not be established.Review of labeling: possible adverse events bending, disassembly, or fracture of implant and components loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.
 
Event or Problem Description
On 18 jun 2025, seaspine/orthofix was made aware of ra1-250000 no-profile locking cover that had backed out of a waveform a no-profile cage construct.The issue was observed approximately three weeks after the index surgery.The exact date of implantation is unknown.The provided x-ray corroborates the report.No patient injury was reported, and no revision surgery is planned currently.

Brand Name
MERIDIAN
Common Device Name
NO-PROFILE LOCKING COVER
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key22438809
Report Number3012120772-2025-00041
Device Sequence Number4593481
Product Code OVD
UDI-Device Identifier10889981215835
UDI-Public10889981215835
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRA1-250000
Device Catalogue NumberRA1-250000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WAVEFORM A NO-PROFILE CAGE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown